# SDR 028741

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 29,612 hours, 32,176 cycles
- Engine: Ge CT75A2
- Engine time: 21,955 hours, 22,506 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON 01-16-2004, APPROX. 1125 (UTC), FLT 4520 CMH-PIT.  CREW ABORTED TAKEOFF WHEN THE AUTOCOARSEN SYSTEM DID NOT ARM.
